# SDR DHL2006770515

- Difficulty date: September 28, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 294
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AND WALKWAY BEAM LT SIDE, BS 294, CORROSION ON CHORD.  REMOVED, FAB AND REPLACED CORRODED STIFFENER FROM P/N BAC 1505-29222, PO NR 9003865, IAW SRM 51-30-2, 51-30-5, 53-10-2 FIG 1 AND 51-20-1 FIG2.  CUT OUT DAMAGED WEB AND FAB DOUBLER FROM 2024-0, .040, PO NR 9003230, APPROX 4 BY 3 IAW SRM 57-40-2 FIG1 AND 53-10-2 FIG 2.  HEAT TREATED REPAIR DOUBLER TO T4 CONDITION IAW  ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED AND PRIMED DOUBLER PART IAW SRM 51-10-2.   INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG1 AND 51-30-2. INSTALLED LOWER WALKWAY WEB IAW SRM 51-30-2.
